\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Global bifurcation and exact multiplicity of positive solutions for the one-dimensional Minkowski-curvature problem with sign-changing nonlinearity

Abstract Full Text(HTML) Figure(2) Related Papers Cited by
  • In this paper, we study the global bifurcation curves and the exact multiplicity of positive solutions for the one-dimensional Minkowski-curvature problem

    $ \left\{ \begin{array}{*{35}{l}} \begin{align} & -{{\left( {{u}^{\prime }}/\sqrt{1-{{u}^{\prime }}^{2}} \right)}^{\prime }}=\lambda \left( {{u}^{p}}-{{u}^{q}} \right),\ \ \ \text{in}\left( {-L},{L} \right),\ \\ & u(-L)=u(L)=0, \\ \end{align} \\\end{array} \right. $

    where $ p, q\geq 0 $, $ p\neq q $, $ \lambda >0 $ is a bifurcation parameter and $ L>0 $ is an evolution parameter. We prove that the bifurcation curve is continuous and further classify its exact shape (either monotone increasing or $ \subset $-shaped by $ p $ and $ q $). Moreover, we can achieve the exact multiplicity of positive solutions.

    Mathematics Subject Classification: Primary: 34B15; Secondary: 34B18.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • Figure 1.  Graphs of bifurcation curves $ S_{L} $ of (1)

    Figure 2.  Graphs of $ f(u) $ on $ [0, \infty ) $. (i) $ q>p\geq 0 $. (ii) $ p>q\geq 0. $

  • [1] R. Bartnik and L. Simon, Spacelike hypersurfaces with prescribed boundary values and mean curvature, Comm. Math. Phys., 87 (1982), 131–152.
    [2] D. Butler, R. Shivaji and A. Tuck, S-shaped bifurcation curves for logistic growth and weak Allee effect growth models with grazing on an interior patch, Proceedings of the Ninth MSU-UAB Conference on Differential Equations and Computational Simulations, 15–25, Electron. J. Differ. Equ. Conf., 20, Texas State Univ., San Marcos, TX, 2013.
    [3] I. Coelho, C. Corsato, F. Obersnel and P. Omari, Positive solutions of the Dirichlet problem for the one-dimensional Minkowski-curvature equation, Adv. Nonlinear Stud., 12 (2012), 621–638. doi: 10.1515/ans-2012-0310.
    [4] C. Corsato, Mathematical Analysis of Some Differential Models Involving the Euclidean or the Minkowski Mean Curvature Operator, PhD thesis, University of Trieste, 2015. Available at https://www.openstarts.units.it/bitstream/10077/11127/1/PhD_Thesis_Corsato.pdf.
    [5] G. Dai, Global bifurcation for problem with mean curvature operator on general domain, NoDEA Nonlinear Di erential Equations Appl., 24 (2017), Art. 30, 10 pp. doi: 10.1007/s00030-017-0454-x.
    [6] R. P. Feynman, R. B. Leighton and M. Sands, The Feynman lectures on physics. Vol. 2: Mainly Electromagnetism and Matter, Addison-Wesley Publishing Co., Inc., Reading, Mass.-London, 1964.
    [7] S.-Y. Huang, Classification and evolution of bifurcation curves for the one-dimensional Minkowski-curvature problem and its applications, J. Differential Equations, 264 (2018), 5977–6011. doi: 10.1016/j.jde.2018.01.021.
    [8] S.-Y. Huang, Exact multiplicity and bifurcation curves of positive solutions of a one-dimensional Minkowski-curvature problem and its application, Commun. Pure Appl. Anal., 17 (2018), 1271–1294. doi: 10.3934/cpaa.2018061.
    [9] K.-C. Hung, S.-Y. Huang and S.-H. Wang, A global bifurcation theorem for a positone multiparameter problem and its application, Discrete Contin. Dyn. Syst., 37 (2017), 5127–5149. doi: 10.3934/dcds.2017222.
    [10] K.-C. Hung and S.-H. Wang, Global bifurcation and exact multiplicity of positive solutions for a positone problem with cubic nonlinearity and their applications, Trans. Amer. Math. Soc., 365 (2013), 1933–1956. doi: 10.1090/S0002-9947-2012-05670-4.
    [11] C.-C. Tzeng, K.-C. Hung and S.-H. Wang, Global bifurcation and exact multiplicity of positive solutions for a positone problem with cubic nonlinearity, J. Differential Equations, 252 (2012), 6250–6274. doi: 10.1016/j.jde.2012.02.020.
    [12] R. Ma and Y. Lu, Multiplicity of positive solutions for second order nonlinear Dirichlet problem with one-dimension Minkowski-curvature operator, Adv. Nonlinear Stud., 15 (2015), 789–803. doi: 10.1515/ans-2015-0403.
    [13] T. Ouyang and J. Shi, Exact multiplicity of positive solutions for a class of semilinear problems, Journal of Differential Equations, 146 (1998), 121–156. doi: 10.1006/jdeq.1998.3414.
    [14] E. Poole, B. Roberson and B. Stephenson, Weak Allee effect, grazing, and S-shaped bifurcation curves, Involve, 5 (2012), 133–158. doi: 10.2140/involve.2012.5.133.
    [15] X. Zhang and M. Feng, Bifurcation diagrams and exact multiplicity of positive solutions of one-dimensional prescribed mean curvature equation in Minkowski space, Commun. Contemp. Math.. doi: 10.1142/S0219199718500037.
  • 加载中

Figures(2)

SHARE

Article Metrics

HTML views(264) PDF downloads(254) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return